Loading [MathJax]/jax/output/SVG/config.js
Russian Mathematical Surveys
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Russian Mathematical Surveys, 2019, Volume 74, Issue 2, Pages 366–368
DOI: https://doi.org/10.1070/RM9868
(Mi rm9868)
 

This article is cited in 4 scientific papers (total in 4 papers)

Brief Communications

Polynomial graph invariants and linear hierarchies

B. S. Bychkovab, A. V. Mikhailovac

a Centre of Integrable Systems, P. G. Demidov Yaroslavl State University
b National Research University Higher School of Economics, Moscow, Russia
c University of Leeds, Leeds, UK
References:
Received: 17.10.2018
Bibliographic databases:
Document Type: Article
MSC: 37K10, 05C31
Language: English
Original paper language: Russian
Citation: B. S. Bychkov, A. V. Mikhailov, “Polynomial graph invariants and linear hierarchies”, Russian Math. Surveys, 74:2 (2019), 366–368
Citation in format AMSBIB
\Bibitem{BycMik19}
\by B.~S.~Bychkov, A.~V.~Mikhailov
\paper Polynomial graph invariants and linear hierarchies
\jour Russian Math. Surveys
\yr 2019
\vol 74
\issue 2
\pages 366--368
\mathnet{http://mi.mathnet.ru/eng/rm9868}
\crossref{https://doi.org/10.1070/RM9868}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3951605}
\zmath{https://zbmath.org/?q=an:1439.37070}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?2019RuMaS..74..366B}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000474710200006}
\elib{https://elibrary.ru/item.asp?id=37180595}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85072741140}
Linking options:
  • https://www.mathnet.ru/eng/rm9868
  • https://doi.org/10.1070/RM9868
  • https://www.mathnet.ru/eng/rm/v74/i2/p189
  • This publication is cited in the following 4 articles:
    1. Marcos Caso-Huerta, Bao-Feng Feng, Sara Lombardo, Ken-ichi Maruno, Matteo Sommacal, “Solitons, breathers and rogue waves of the Yajima-Oikawa-Newell long wave–short wave system”, Wave Motion, 2025, 103511  crossref
    2. A. M. Abbasov, Z. F. Mamedov, M. Tvaronaviciene, A. Borodin, I. Y. Vygodchikova, A. A. Aliev, “Estimation and prediction dynamics of the spread of the coronavirus infection using minimax approximation criterion and polynomial splines”, Appl. Comput. Math., 21:1 (2022), 101–117  crossref  mathscinet  isi
    3. M. E. Kazarian, S. K. Lando, “Weight systems and invariants of graphs and embedded graphs”, Russian Math. Surveys, 77:5 (2022), 893–942  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. B. S. Bychkov, A. A. Kazakov, D. V. Talalaev, “Tutte polynomials of vertex-weighted graphs and group cohomology”, Theoret. and Math. Phys., 207:2 (2021), 594–603  mathnet  crossref  crossref  adsnasa  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Успехи математических наук Russian Mathematical Surveys
    Statistics & downloads:
    Abstract page:552
    Russian version PDF:68
    English version PDF:27
    References:79
    First page:53
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025